# SDR 2007UALA03290

- Difficulty date: August 20, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 56,208 hours, 21,064 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN FRAME AT BS 1440, STR 25 AND 26L IN AFT PIT.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR.
